# SDR USAA2014070900011

- Difficulty date: July 8, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N292AY
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK FOUND 2L DOOR ASSIST BOTTLE REQUIRING SERVICING.  NO MSG ON THE CDIS.  SERVICED 2L DOOR ASSIST BOTTLE.
